# SDR UPS03841503

- Difficulty date: October 23, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 82,850 hours, 25,218 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LONGERON 33L CORRODED BEYOND LIMITS BETWEEN STA 330-390.  REMOVED, FABRICATED AND REPLACED LONGERON SECTION STA 330-390 IAW SRM 51-1-20D AND DRAWING 9754913.
